应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
2012, Vol. 28(6): 614-624    DOI:
Variable Selection for Partially Linear Models via Adaptive LASSO
Li Feng,Lu Yiqiang,Li Gaorong
Resources & Economic Trade Department, Zhengzhou Institute of Aeronautical Industry Management,, Institute of electronic technology, The
PLA Information Engineering University, College of Applied Sciences, Beijing University of Technology
Received null  Revised null
Supporting info
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn